# SDR UPS99830671

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON 10R FS 680 BATHTUB FITTING IS CRACKED.  REMOVED LONGERON FITTING, LOCATED AND DRILLED UP FITTING AND INSTALLED IAW DC8 SRM 51-1-24, 51-1-21, 51-1-20D & 51-3-0.
